# SDR AALA20130306001

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 89,293 hours, 14,193 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SAN - CREW REPORTED CENTER HYDRAULIC FLUID DECREASING IN FLIGHT.  EMERGENCY DECLARED FLIGHT LANDED SAN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP/SLAT SHUTOFF VALVE AND AIR DRIVEN HYDRAULIC PUMP THAT WERE LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
